“Sara Saeedi Madani”

Tel:  (+98-21) 2310 ext. 2106
Fax:  (+98)(21) 22290648
Email: 

IPM Positions

Resident Researcher, School of Mathematics
(2019 - Present
(from March 21))

Past IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2017 - 2019)
(till March 20, 2019 )
Post-Doctoral Research Fellow, School of Mathematics
(2014 - 2015)
(From September 23 till June 21 )

Student Researcher, School of Mathematics
(2012 - 2013)


Non IPM Affiliations

Assistant Professor of Amirkabir University of Technology

Related Papers

1. S. Saeedi Madani (Joint with N. Erey, J. Herzog, and T. Hibi)
Matchings and squarefree powers of edge ideals
J. Combin. Theory Ser. A (Accepted) [abstract]
2. S. Saeedi Madani (Joint with M. Rouzbahani and D. Kiani)
On the depth of binomal edge ideals of graphs
J. Algebraic Combin. (Accepted) [abstract]
3. S. Saeedi Madani and D. Kiani (Joint with M. Rouzbahani Malayeri)
A proof for a conjecture on the regularity of binomial edge ideals
J. Combin. Theory Ser. A 180 (2021), 105432  [abstract]
4. S. Saeedi Madani and D. Kiani (Joint with M. Rouzbahani Malayeri)
Regularity of binomial edge ideals of chordal graphs
Collect. Math. (2020), DOI: 10.1007/s13348-020-00293-3  [abstract]
5. S. Saeedi Madani and D. Kiani
Induced matchings in strongly biconvex graphs and some algebraic applications
Math. Nachr. (Accepted) [abstract]
6. S. Saeedi Madani and D. Kiani (Joint with M. Rouzbahani Malayeri)
Binomial edge ideals of small depth
J. Algebra (Accepted) [abstract]
7. S. Saeedi Madani (Joint with T. Romer)
Retracts and algebraic properties of cut algebras
European J. Combin. 69 (2018), 214-236  [abstract]
8. S. Saeedi Madani
Binomial edge ideals: A survey
( In: Springer Proceedings in Mathematics and Statistics)
[abstract]
9. S. Saeedi Madani and D. Kiani
Binomial edge ideals of regularity 3
J. Algebra 515 (2018), 157-172  [abstract]
10. S. Saeedi Madani and D. Kiani
Cohen-Macaulay and Gorenstein path ideals of trees
Algebra Colloq. 23 (2016), 469-480  [abstract]
11. S. Saeedi Madani (Joint with V. Ene and J. Herzog)
A note on the regularity of Hibi rings
Manuscripta Math. 148 (2015), 501-506  [abstract]
12. S. Saeedi Madani (Joint with V. Ene, J. Herzog, and T. Hibi)
Pseudo-Gorenstein and level Hibi rings
J. Algebra 431 (2015), 138-161  [abstract]
13. D. Kiani and S. Saeedi Madani
The edge ideals of complete multipartite hypergraphs
Comm. Algebra 43 (2015), 3020-3032  [abstract]
14. D. Kiani and S. Saeedi Madani
Some Cohen-Macaulay and umixed binomial edge ideals
Comm. Algebra (2015), DOI: 10.080/00927872.2014.952734  [abstract]
15. S. Saeedi Madani and D. Kiani
On the binomial edge ideal of a pair of graphs
Electron. J. Combin. 20 (2013), #P48  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right